Fixed point results for F-contractions on space with two metrics

OLGUN M., Alyıldız T., Biçer Ö., Altun I.

Filomat, vol.31, no.17, pp.5421-5426, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 17
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1717421o
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5421-5426
  • Keywords: Fixed point, F-contractions, Complete metric space
  • Istanbul Medipol University Affiliated: Yes


In this paper, taking into account two metrics on a space, we present a new fixed point theorem for F-contractions. Our theorem includes both Agarwal and O’Regan’s and Wardowski’s results as properly. Also we provide a nontrivial example showing this fact.